# SDR C77A20151216003

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,887 hours, 6,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOORBEAM, PN 170-65669-003, HAS CORROSION BETWEEN FRAMES 86 - 87, Y=-273, X=23453 - 23865 & Y=273.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19664911E8 IAW EO E175-53MR-093 REV 3 WO 1832173.
